Medication To Treat Nausea In Typhus Patients

Illustration of Medication To Treat Nausea In Typhus Patients
Illustration: Medication To Treat Nausea In Typhus Patients cdc.gov

Is nausea after eating and often sweating, caused by typhoid medication? Then should the medicine be finished? Then if the medicine is gone but still nauseous, do you have to go to the doctor again?

1 Answer:

Hello Mila,


Thank you for your question on HealthReplies.com.


Before I answer your question, I need to know first, what medicine do you take? Because every drug has side effects that vary. But if you claim to have typhus. I will try to explain the possible causes of your nausea.


Typhoid is a bacterial infection of salmonella typhii that attacks the digestive system. Treatment of typhoid one of which is using antibiotics to kill germs, as well as providing antipyretics to reduce fever. The drug should be consumed after eating, because it can cause side effects including nausea, vomiting, diarrhea, headaches and mouth sores.


If you experience these side effects, you can take medication for the stomach first to reduce the side effects of other drugs. Because antibiotics and antipyretics can cause an increase in stomach acid.


If by changing stomach medications such as sucralfate, omeprazole, or antacids there is no change, then you can consult a doctor.


May be useful. Always Healthy 😊

: by

Related Question

Causes And Treatment Of Low Back Pain Radiating Until The Penis Is Accompanied By Vomiting?

Causes And Treatment Of Low Back Pain Radiating Until The Penis Is Accompanied By Vomiting?

(4 months ago)

Do I get kidney stones, my right back waist hurts and spreads until the penis and accompanied by vomiting? then what is the medicine... Read more

Defecation Is Still Bleeding After Hemorrhoids Surgery?

Defecation Is Still Bleeding After Hemorrhoids Surgery?

(3 months ago)

Hello, I want to ask. 3 weeks after hemorrhoid surgery my wife was still bleeding profusely and that was also fresh blood came out when defecating. As well as the internal hemorrho... Read more

The Cause Of The Anus Feels Sore And Difficult Chapter?

The Cause Of The Anus Feels Sore And Difficult Chapter?

(3 months ago)

at night, I want to ask this question, I feel uncomfortable with my anus because it feels spicy and the taste is something that wants to come out and always want to defecate, but w... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *